| Model Number |
392544 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient¿s birthday was not provided, (b)(6) was used based on age of patient.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using insyte autoguard bc pro straight, 18g x 1.16" the needle would not retract.There was no report of patient impact.The following information was provided by the initial reporter: after inserting iv, needle does not retract.
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description